# SDR MASA200500875

- Difficulty date: November 11, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 9,051 hours, 8,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2717 ORD - FLAPS FAIL AT 20 DEG DURING TAXI INTO GATE.  MAINTENANCE C/W PART "A".
